4 doctors weighed in:

Does Medrol (methylprednisolone) cause blurred vision and headaches?

4 doctors weighed in
Dr. Brijesh Chandwani
Pain Management
1 doctor agrees

In brief: It can

Steroids have several side effects including blurry vision, headaches, racy heart, water retention and weight gain.
Talk to your doctor to make sure that the blurry vision is not due to any other reason.

In brief: It can

Steroids have several side effects including blurry vision, headaches, racy heart, water retention and weight gain.
Talk to your doctor to make sure that the blurry vision is not due to any other reason.
Dr. Brijesh Chandwani
Dr. Brijesh Chandwani
Thank
Dr. William Becker
Ophthalmology
1 doctor agrees

In brief: Yes, it can...

Medrol (methylprednisolone) is a steroid.
Steroids can cause headaches. Blurry vision can result from your blood sugar going out of whack (in diabetes). Long term steroids can cause cataracts and glaucoma, but Medrol (methylprednisolone) is usually a dose pack for short term usage. If symptoms persist, let your doctor know.

In brief: Yes, it can...

Medrol (methylprednisolone) is a steroid.
Steroids can cause headaches. Blurry vision can result from your blood sugar going out of whack (in diabetes). Long term steroids can cause cataracts and glaucoma, but Medrol (methylprednisolone) is usually a dose pack for short term usage. If symptoms persist, let your doctor know.
Dr. William Becker
Dr. William Becker
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
940K people helped
Continue
108,000 doctors available
Read more answers from doctors